Skip to Main content Skip to Navigation
Journal articles

Weierstrass approach to asymptotic behavior characterization of critical imaginary roots for retarded differential equations

Complete list of metadatas

Cited literature [25 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01973973
Contributor : Gonzalez Martinez Gonzalez <>
Submitted on : Tuesday, January 8, 2019 - 3:14:40 PM
Last modification on : Tuesday, April 14, 2020 - 10:32:12 AM

File

Weierstrass_MMNCV.pdf
Files produced by the author(s)

Identifiers

Citation

A. Martínez-González, César Fernando Méndez Barrios, Silviu-Iulian Niculescu, Jie Chen, Liliana Félix. Weierstrass approach to asymptotic behavior characterization of critical imaginary roots for retarded differential equations. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (1), pp.1-22. ⟨10.1137/17m1147135⟩. ⟨hal-01973973⟩

Share

Metrics

Record views

87

Files downloads

208